×

Fekete-Szegö problem for a new class of analytic functions. (English) Zbl 1220.30013

Summary: We consider the Fekete-Szegö problem with complex parameter \(\mu\) for the class \(R^{\tau}_{\gamma}(\phi)\) of analytic functions.

MSC:

30C45 Special classes of univalent and multivalent functions of one complex variable (starlike, convex, bounded rotation, etc.)
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] P. L. Duren, Univalent Functions, vol. 259 of Fundamental Principles of Mathematical Sciences, Springer, Berlin, Germany, 1983. · Zbl 0514.30001
[2] M. Fekete and G. Szegö, “Eine bemerkung uber ungerade schlichten funktionene,” Journal of London Mathematical Society, vol. 8, pp. 85-89, 1993. · Zbl 0006.35302
[3] W. Koepf, “On the Fekete-Szegö problem for close-to-convex functions,” Proceedings of the American Mathematical Society, vol. 101, no. 1, pp. 89-95, 1987. · Zbl 0635.30019
[4] W. Koepf, “On the Fekete-Szegö problem for close-to-convex functions. II,” Archiv der Mathematik, vol. 49, no. 5, pp. 420-433, 1987. · Zbl 0635.30020
[5] R. R. London, “Fekete-Szegö inequalities for close-to-convex functions,” Proceedings of the American Mathematical Society, vol. 117, no. 4, pp. 947-950, 1993. · Zbl 0771.30007
[6] W. C. Ma and D. Minda, “A unified treatment of some special classes of univalent functions,” in Proceedings of the Conference on Complex Analysis, Z. Li, F. Ren, L. Lang, and S. Zhang, Eds., pp. 157-169, International Press, Cambridge, Mass, USA. · Zbl 0823.30007
[7] A. Swaminathan, “Sufficient conditions for hypergeometric functions to be in a certain class of analytic functions,” Computers & Mathematics with Applications, vol. 59, no. 4, pp. 1578-1583, 2010. · Zbl 1189.33008
[8] S. Ponnusamy and F. Ronning, “Integral transforms of a class of analytic functions,” Complex Variables and Elliptic Equations, vol. 53, no. 5, pp. 423-434, 2008. · Zbl 1146.30009
[9] S. Ponnusamy, “Neighborhoods and Carathéodory functions,” Journal of Analysis, vol. 4, pp. 41-51, 1996. · Zbl 0867.30009
[10] J. L. Li, “On some classes of analytic functions,” Mathematica Japonica, vol. 40, no. 3, pp. 523-529, 1994. · Zbl 0822.30012
[11] A. Swaminathan, “Certain sufficiency conditions on Gaussian hypergeometric functions,” Journal of Inequalities in Pure and Applied Mathematics, vol. 5, no. 4, article 83, 6 pages, 2004. · Zbl 1126.30010
[12] F. R. Keogh and E. P. Merkes, “A coefficient inequality for certain classes of analytic functions,” Proceedings of the American Mathematical Society, vol. 20, pp. 8-12, 1969. · Zbl 0165.09102
[13] R. J. Libera and E. J. Złotkiewicz, “Coefficient bounds for the inverse of a function with derivative in \rho ,” Proceedings of the American Mathematical Society, vol. 87, no. 2, pp. 251-257, 1983. · Zbl 0488.30010
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.